# SDR SIMA20141025001

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,307 hours, 31,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE AFT EMER EXIT LIGHT  INOPERATIVE.  R & R NR 4 INVERTER FOR CTR AISLE AFT EMER EXIT LIGHT IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
